# SDR FDEA201101060046

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tear Strap
- Part number: 140N23114
- Condition: Damaged
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING FASTENER HOLES IN 140N2311-4, TEAR STRAP AT S-4R STA 680 AND STA 700   DO NOT COMPLY WITH DWG 657N3242, SHEET 7, REV A REQUIREMENT AT STA'S 680 AND 700; STR 4R, 4 EA ADDITIONAL FASTENER HOLES AT BOTH STA'S DO NOT COMPLY WITH DWG 657N3242 EFFECTING PTF CONVERSION ON STAM  W/C 118250278DSSR04 A REPAIR WAS ACCOMPLISHED ON STAM EA 757-5331-16-F2971 REV- DATED 10/13/2010.  EA F-5330-146226 ISSUED FOR PENDING DTA REQUIREMENTS IAW 8110-3, DATED 12/16/2010 .  THIS SNRM IS FOR TRACKING PURPOSES ONLY AND IS CLASSIFIED AS A MAJOR.
